American Journal of Applied Mathematics

Volume 11, Issue 4, August 2023

  • Integral Representations of a Function in the S. L. Sobolev Space and Their Application to Boundary Problems

    Ilgar Gurbat Mamedov, Aynura Jabbar Abdullayeva

    Issue: Volume 11, Issue 4, August 2023
    Pages: 58-70
    Received: 17 June 2023
    Accepted: 25 August 2023
    Published: 8 September 2023
    Abstract: First, we prove a theorem on the integral representation of functions of three variables at the middle of a domain in S. L. Sobolev space with a dominant mixed derivative on a three-dimensional parallelepiped. Further, an integral representation of periodic functions of three variables is given at the middle of the domain in the space of S. L. Sobo... Show More
  • Student’s CGPA Versus Skill Comparison in Bipolar Fuzzy Soft Domain

    Md Shohel Babu

    Issue: Volume 11, Issue 4, August 2023
    Pages: 71-76
    Received: 3 September 2023
    Accepted: 19 September 2023
    Published: 12 October 2023
    Abstract: In the realm of education, traditional methods of evaluating students often fall short when it comes to assessing their true abilities and potential. Merely acquiring knowledge is insufficient in fulfilling the objectives of learning; it is imperative that students apply their skills and abilities effectively. The Bloom's Taxonomy, a renowned class... Show More